Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Weighted Estimates for Oscillatory Singular Integrals

Al-Qassem, H. and Cheng, L. and Fukui, A. and Pan, Y. (2013) Weighted Estimates for Oscillatory Singular Integrals. Journal of Function Spaces and Applications, 2013. pp. 1-3. ISSN 0972-6802

[img] PDF (PDF, HTML, ePUB, XML)
Published Version

Download (897kB)


We establish uniform bounds for oscillatory singular integrals as well as oscillatory singular integral operators. We allow the singular kernel to be given by a function in the Hardy space , while such results were known previously only for kernels in log , a proper subspace of . One of our results established a bound for certain weights. At the same time, it provides a solution to an open problem in Lu (2005).


Social Networking:
Share |


Item Type: Article
Status: Published
CreatorsEmailPitt UsernameORCID
Al-Qassem, H.
Cheng, L.
Fukui, A.
Date: 3 April 2013
Date Type: Publication
Journal or Publication Title: Journal of Function Spaces and Applications
Volume: 2013
Publisher: Hindawi Limited
Page Range: pp. 1-3
DOI or Unique Handle: 10.1155/2013/543748
Schools and Programs: Dietrich School of Arts and Sciences > Mathematics
Refereed: Yes
ISSN: 0972-6802
Official URL:
Article Type: Research Article
Date Deposited: 04 May 2020 17:18
Last Modified: 04 May 2020 17:18


Monthly Views for the past 3 years

Plum Analytics

Actions (login required)

View Item View Item